Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Memphis, TN

February 2, 2016Benton County, Carroll County, Henry County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Feb 2, 2016, 6:40 PM CST for Benton County, Carroll County, Henry County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 6:40 PM CST (00:40 UTC)
Expired
Feb 2, 2016, 7:15 PM CST
In force
35 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, TN, Carroll County, TN, Henry County, TN

The radar

The Ft Campbell radar (KHPX), 98 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 2, 12:22 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 479 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
479 m²/s²
0-3 km storm-relative helicity
645 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS54 KMEG 030040
SVRMEG
TNC005-017-079-030115-
/O.NEW.KMEG.SV.W.0004.160203T0040Z-160203T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CST TUE FEB 2 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN WEST TENNESSEE...
  NORTHEASTERN CARROLL COUNTY IN WEST TENNESSEE...
  NORTHERN BENTON COUNTY IN WEST TENNESSEE...

* UNTIL 715 PM CST

* AT 639 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROUTON...OR
  7 MILES EAST OF MCKENZIE...MOVING NORTHEAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PARIS...PARIS LANDING STATE PARK...SPRINGVILLE...VALE...ROUTON...
  HOLLOW ROCK...BIG SANDY...HENRY...OLD SPRINGVILLE...WHITLOCK...
  SPRING CREEK...BUCHANAN...CONYERSVILLE...MANLEYVILLE...PINE HILL...
  MIXIE...SUNNYSIDE...INDIA...MANSFIELD AND HAIGLER RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR WESTERN
TENNESSEE.

LAT...LON 3600 8832 3622 8853 3627 8852 3650 8824
      3650 8806 3644 8806 3634 8797 3626 8794
TIME...MOT...LOC 0039Z 229DEG 59KT 3616 8838 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
581 
WWUS54 KMEG 030107
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CST TUE FEB 2 2016

TNC005-017-079-030116-
/O.EXP.KMEG.SV.W.0004.000000T0000Z-160203T0115Z/
HENRY TN-CARROLL TN-BENTON TN-
707 PM CST TUE FEB 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR HENRY...NORTHEASTERN CARROLL
AND NORTHERN BENTON COUNTIES WILL EXPIRE AT 715 PM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR BENTON
AND HENRY COUNTIES IN TENNESSEE.

LAT...LON 3600 8832 3622 8853 3627 8852 3650 8824
      3650 8806 3644 8806 3634 8797 3626 8794
TIME...MOT...LOC 0103Z 229DEG 59KT 3616 8838 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 2, 5:37 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 2, 5:37 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
537 PM CST TUE FEB 2 2016

.UPDATE...

UPDATED FOR THE 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 300 PM CST TUE FEB 2 2016/

DISCUSSION...

..SEVERE WEATHER UNDERWAY ACROSS AREAS EAST OF THE MISSISSIPPI
RIVER...

AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEAST
ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL PROGRESS
NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS SOUTH FROM
THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE BOUNDARY IN
THE VICINITY OF THE MISSISSIPPI RIVER. THIS PREFRONTAL BOUNDARY
WILL MOVE EAST ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI
THROUGH THIS EVENING.

OVERALL LOW LEVEL SHEAR REMAINS QUITE FAVORABLE EAST OF THE
PREFRONTAL TROUGH WITH LOW LEVEL FLOW REMAINING FAVORABLE FOR A
FEW TORNADOES AND WIND DAMAGE. MID LEVEL FORCING REMAINS WEAKER
DUE TO THE ORIENTATION OF THE UPPER TROUGH WHICH HAS KEPT MID
LEVEL LAPSE RATES MODEST. MOBILE SOUNDINGS FROM BOTH MISSISSIPPI
STATE AND UNIVERSITY OF ALABAMA HUNTSVILLE BEAR THIS
OUT...ALTHOUGH WITH CONTINUED SURFACE HEATING...THERMODYNAMIC
INSTABILITY IS INCREASING WITH CAPES RISING TO BETWEEN 500-1000
J/KG AS THE LOW LEVEL CAP HAS MIXED OUT. THE WEAKER FORCING ALOFT
BUT ENHANCED LOW LEVEL HEATING AND MOISTURE ADVECTION COMBINED
WITH THE STRONG SHEAR HAS SUPPORTED A MIXED CONVECTIVE MODE ALONG
THE SURFACE BOUNDARY AS WELL AS ACROSS THE LOW LEVEL WARM SECTOR.
SUPERCELLS ALONG WITH SHORT LINE SEGMENTS WILL CONTINUE ACROSS
WEST TENNESSEE AND NORTH MISSISSIPPI WITH THREATS FOR DAMAGING
WINDS AND A FEW TORNADOES THROUGH THE EVENING. THE THREAT FOR
STRONG TORNADOES LOOKS LIMITED DUE TO THE LACK OF STRONGER FORCING
ALOFT AND GREATER INSTABILITY. THERE WILL ALSO BE AN INCREASED
THREAT FOR FLASH FLOODING LATER THIS EVENING AS THE LINE SLOWS IN
RESPONSE TO THE UPPER ENERGY LIFTING OUT TO THE NORTHEAST.

THE FRONT SHOULD SWEEP EAST OF THE AREA LATER TONIGHT AND BRING AN
END TO SHOWERS AND THUNDERSTORMS ACROSS OUR AREA BY EARLY WEDNESDAY
MORNING. HIGH PRESSURE WILL BUILD INTO THE MID SOUTH WEDNESDAY AND
PERSIST THROUGH THE REMAINDER OF THIS WEEK. DRY WEATHER CONDITIONS
AND COOLER TEMPERATURES ARE ANTICIPATED THROUGH THE REMAINDER OF
THE SHORT TERM FORECAST PERIOD.

LONG TERM (SATURDAY THROUGH NEXT TUESDAY)...

ANOTHER SHORTWAVE WILL DIVE SOUTHEAST ACROSS THE LOWER MISSISSIPPI
VALLEY OVER THE WEEKEND. THE BEST MOISTURE SHOULD REMAIN
SUPPRESSED SOUTH OF THE REGION ALONG THE GULF COAST. THIS SHOULD
KEEP PRECIPITATION LIMITED TO AREAS ALONG THE GULF COASTAL STATES
AND SOUTH OF OUR AREA.

ANOTHER POTENT NORTHERN STREAM SHORTWAVE WILL DIVE SOUTH ACROSS
THE REGION BY EARLY NEXT WEEK AND HELP TO DRIVE A STRONG COLD
FRONT ACROSS THE MID SOUTH. THIS SHOULD CARVE OUT A DEEP UPPER
TROUGH ACROSS THE EASTERN U.S. AND USHER IN SOME OF THE COLDEST
AIR SO FAR THIS WINTER SEASON. THERE SHOULD ALSO BE ENOUGH
MOISTURE AND LIFT TO RESULT IN SCATTERED SNOW SHOWERS ACROSS THE
AREA. THIS WILL NOT BE A SIGNIFICANT WEATHER EVENT BUT SOMETHING
TO WATCH. A TREND TOWARD MUCH COLDER TEMPERATURES EARLY NEXT WEEK
IS LOOKING INCREASINGLY LIKELY.

JLH

&&

.AVIATION...
00Z TAF CYCLE

VFR CONDITIONS WILL PERSIST FOR MUCH OF THE FORECAST PERIOD. THE
BACK LINE OF SHOWERS AND THUNDERSTORMS IS MOVING THROUGH WEST
TENNESSEE AND NORTH MISSISSIPPI AT THIS TIME. WITH THE
THUNDERSTORMS THERE WILL BE PERIODS OF MVFR CEILINGS ALONG WITH
THE LOCALLY HEAVY RAINFALL. WINDS WILL BE MAINLY FROM THE SOUTH
THIS EVENING AT 10 TO 15 KNOTS THEN SHIFT TO THE SOUTHWEST LATER
TONIGHT. WINDS WILL BE MAINLY FROM THE WEST AT 10 TO 15 KNOTS
WEDNESDAY.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Feb 2, 3:07 PM CST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CST TUE FEB 2 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032315-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
307 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS EAST OF THE
MISSISSIPPI RIVER. THE PRIMARY SEVERE WEATHER RISKS INCLUDE
DAMAGING WINDS AND A FEW TORNADOES. FLASH FLOODING MAY ALSO
BECOME A CONCERN THIS EVENING ACROSS EASTERN PORTIONS OF THE MID
SOUTH. PLEASE SEE THE LATEST GRAPHICS ON SOCIAL MEDIA AND OUR
WEBPAGE FOR SEVERE WEATHER THREAT SPECIFICS AND TIMING.

STRONG NON-THUNDERSTORM WINDS WILL CONTINUE INTO THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FOR THE ENTIRE MID-SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING EAST
OF THE MISSISSIPPI RIVER. PLEASE PASS ALONG ANY DAMAGE OR SEVERE
WEATHER OCCURRENCES VIA SOCIAL MEDIA OR OUR WEBSITE TO THE
NATIONAL WEATHER SERVICE IN MEMPHIS.

JLH

In the hours before

Special weather statement, Feb 2, 3:45 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CST TUE FEB 2 2016

TNZ049-088-089-022230-
FAYETTE TN-TIPTON TN-SHELBY TN-
345 PM CST TUE FEB 2 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 430 PM CST FOR...

NORTHWESTERN FAYETTE COUNTY IN WEST TENNESSEE...
EASTERN TIPTON COUNTY IN WEST TENNESSEE...
SHELBY COUNTY IN WEST TENNESSEE...

AT 345 PM CST...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR ELLENDALE...MOVING NORTHEAST AT 60 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN FAYETTE...EASTERN TIPTON AND SHELBY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3550 8947 3540 8947 3540 8934 3538 8932
      3500 8993 3519 9009 3519 9010 3521 9009
      3521 9007 3525 9010 3526 9014 3564 8964
TIME...MOT...LOC 2145Z 227DEG 50KT 3526 8990
Local storm report, Feb 2, 5:07 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

&&

MRM
Local storm report, Feb 2, 5:09 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0 MPH           CROCKETT           TN   BROADCAST MEDIA

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.

&&

MRM
Local storm report, Feb 2, 5:11 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      2 W CORDOVA             35.15N 89.81W
02/02/2016                   SHELBY             TN   DEPT OF HIGHWAYS

            LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
            OF WATER.

1225 PM     FLASH FLOOD      4 N SOUTHEAST MEMPHIS   35.12N 89.88W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.

0226 PM     FUNNEL CLOUD     3 N LEXINGTON           35.70N 88.39W
02/02/2016                   HENDERSON          TN   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
            NORTH FROM LEXINGTON

0358 PM     FLASH FLOOD      E DOWNTOWN MEMPHIS      35.13N 90.05W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            FLOODING ON INTERSTATE 40 AT DANNY THOMAS.

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   BROADCAST MEDIA

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.

&&

MRM
Local storm report, Feb 2, 5:38 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      2 W CORDOVA             35.15N 89.81W
02/02/2016                   SHELBY             TN   DEPT OF HIGHWAYS

            LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
            OF WATER.

1225 PM     FLASH FLOOD      4 N SOUTHEAST MEMPHIS   35.12N 89.88W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.

0226 PM     FUNNEL CLOUD     3 N LEXINGTON           35.70N 88.39W
02/02/2016                   HENDERSON          TN   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
            NORTH FROM LEXINGTON

0358 PM     FLASH FLOOD      E DOWNTOWN MEMPHIS      35.13N 90.05W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            FLOODING ON INTERSTATE 40 AT DANNY THOMAS.

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   BROADCAST MEDIA

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
            5 HOUSES DAMAGED AND A HIGH SCHOOL ALL NEAR ALAMO.

&&

MRM
Local storm report, Feb 2, 6:30 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
630 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      2 W CORDOVA             35.15N 89.81W
02/02/2016                   SHELBY             TN   DEPT OF HIGHWAYS

            LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
            OF WATER.

1225 PM     FLASH FLOOD      4 N SOUTHEAST MEMPHIS   35.12N 89.88W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.

0226 PM     FUNNEL CLOUD     3 N LEXINGTON           35.70N 88.39W
02/02/2016                   HENDERSON          TN   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
            NORTH FROM LEXINGTON

0358 PM     FLASH FLOOD      E DOWNTOWN MEMPHIS      35.13N 90.05W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            FLOODING ON INTERSTATE 40 AT DANNY THOMAS.

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   EMERGENCY MNGR

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
            6 HOUSES DAMAGED AROUND THE HIGH SCHOOL...ALL NEAR
            ALAMO...HIGHWAY 88 AND EGG HILL ROAD. SEVERAL POWER LINES
            DAMAGED OR DOWN AROUND THAT AREA. ONE OF THE TRACTOR
            TRAILER DRIVERS INJURED. REPORT UPGRADED TO POSSIBLE
            TORNADO.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 8:14 PM CSTRiver Flood WarningMEGFayette, Shelby16 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.